# SDR F3LA200200138

- Difficulty date: May 4, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 31,269 hours, 25,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT LAV PAN BETWEEN STA 1016 AND THE AFT PRESSURE BULKHEAD HAD THREE CORRODED FASTENERS ON RT SIDE, 16 INCHES FROM CENTER LINE.  REMOVED CORRODED AREA ON CABIN FLOOR PAN AND INSTALLED A FILLER AND REPAIR DOUBLER PER EA 57-737-165 AND SRM 51-40-2.
